Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

What causes pain in sole of feet aggravated by walking?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2002
Answered : 3190 Questions
I suffered from typhoid in XXXXXXX 2011 & then suddenly in Feb 2011 i got jaundice and according to MRI report my Gall Bladder was contracted & the pericholecystic region has edema and the total thickness of this edema along with GB wall was 12mm. After treatment it was cured but After that my bottom feet started paining continuously & got hypertension normally its 180/120 & pulse is low i.e. from 58-64. Now i have gone for some blood test and my thyroid is increased which 3 times of the normal value. There is no sign of increased heart rate, loss of weight, excessive sweating, anxiety & agitation, weight loss, fatigue, tremor, & increased bowel movements. Kindly suggest me a treatment for foot paining, thyroid & hypertension.
Posted Sun, 2 Mar 2014 in Medicines and Side Effects
Answered by Dr. Deepak Kishore Kaltari 1 hour later
Brief Answer: Kindly provide detail of investigation report Detailed Answer: Hi Welcome to Healthcare-Magic Greetings of the day Dear XXXX Pain in sole of feet aggravated by walking is likely to be plantar fascitis. Diagnosis is confir med by demonstration of point tenderness at insertion of fascia that is at the heel aspect of sole. Hot water fomentation and analgesic like piroxicam can provide the much needed relief. I would suggest you to get back to me with the complete investigation report including thyroid profile. It would be more helpful in advising further. Wishing you a very happy and healthy life. Take care Best Regards Dr Deepak Kishore MBBS, MS, MCH Consultant Surgeon
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor